MAUDE Adverse Event Report: OTICON MEDICAL AB PONTO; BONE ANCHORED HEARING IMPLANT

OTICON MEDICAL AB PONTO; BONE ANCHORED HEARING IMPLANT
Model Number M52169
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Inadequate Osseointegration (2646); Aseptic loosening (4883)
Date of Event 03/14/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Activation was performed on (b)(6) 2026, and 3 days later the patient contacted the hospital due to spontaneous implant loss.
 
Additional Manufacturer Narrative
Implant loss is a known complication associated with the use of bone anchored hearing systems and is described in the ponto system labelling; failure of osseointegration has a variety of potential causes, including lack of adequate bone quality and/or quantity, lack of irrigation during surgery, surgical complications, infection, generalized diseases and trauma to the implant.Should the implant become loose there is normally bone available for surgical placement of a new implant close to the old site.

Brand Name
PONTO
Common Device Name
BONE ANCHORED HEARING IMPLANT
Manufacturer (Section D)
OTICON MEDICAL AB
datavägen 37 b
askim, 43632
SW  43632
Manufacturer (Section G)
OTICON MEDICAL AB
datavägen 37 b
askim, 43632
SW   43632
Manufacturer Contact
karl almén burman
datavägen 37 b
askim, 43632
SW   43632
MDR Report Key25043583
Report Number3007367732-2026-00027
Device Sequence Number10369592
Product Code MAH
UDI-Device Identifier05712149009619
UDI-Public(01)05712149009619(11)240424(17)290424(10)2417061(240)M52169
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K152067
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 04/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberM52169
Device Catalogue NumberM52169
Device Lot Number2417061
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2026
Initial Report FDA Received Date04/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age53 YR
Patient SexFemale